Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 2006, Article ID 85407, 25 pages
http://dx.doi.org/10.1155/JAMSA/2006/85407

Generalized BSDE driven by a Lévy process

Department of Mathematics, Faculty of Sciences Semlalia, Cadi Ayyad University, Marrakesh BP 2390, Morocco

Received 4 March 2005; Accepted 14 June 2006

Copyright © 2006 Mohamed El Otmani. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mohamed El Otmani, “Generalized BSDE driven by a Lévy process,” Journal of Applied Mathematics and Stochastic Analysis, vol. 2006, Article ID 85407, 25 pages, 2006. https://doi.org/10.1155/JAMSA/2006/85407.